# SDR SWAA002693

- Difficulty date: December 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 56,622 hours, 60,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SERVICE CHECK, FOUND BOTH FWD EMERGENCY EXIT LIGHTS INOP. R&R BATTERY PACK PER MM.
